# SDR SAJFCALS098028

- Difficulty date: July 27, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N18717
- Make and model: Boeing 747409F
- Aircraft serial: 30769
- Aircraft time: 27,586 hours, 4,502 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1387T10011
- Part serial: 7171
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMING 8A CHECK, FOUND RT MLG ELECTRIC ACTUATOR, NOT FUNCTIONING.
